| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 10/30/2017 with the following findings: the display was dim and pink.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed the display was dim.This report is made based on results of investigation completed on 10/30/2017.